# SDR SWAA2021081392887

- Difficulty date: June 17, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; Z- ANGLE (SHEILD) HAS CORROSION AT BS847+15; RBL13; WL164 / AFT CARGO Z-ANGLE SHIELD HAS CORROSION AT BS 847+15' RBL 13; WL 162. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. MATERIAL THICKNESS IS .050 MAT LOSS IS .022 MAT REMAINING IS .025 'OUT OF LIMITS' I/A/W SRM 53-60-15-1A-1. DRILED AND REMOVED Z-ANGLE SHEILD IA/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW Z-ANGLE SHEILD I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 146A0081 REV:A. INSTALLED NEW Z-ANGLE SHEILD IA/W SRM 51-40-02-0G-0 ALSO BOEING DWG 146A0081 REVA P/N 146A8127-10
